# SDR 99ZZZX612

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station TIMR032A
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: 11155
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 11581006012
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF GEAR DOOR HINGE REVEALED FORE AND AFT MOVEMENT BETWEEN HINGE HALVES.  THIS ACTION RESULTED IN EXCESS TRAVEL OF DOOR IN THE GEAR DOWN POSITION.  REPLACED HINGE AND 2 COUPLE LINKAGE COMPONENTS.  POSSIBLE CAUSE OF HINGE DISCREPANCY DETERMINED TO BE CAUSED BY A COMBINATION OF NORMAL AGING AND VIBRATION ASSOCIATED WITH THE NORMAL OPERATION OF THE AIRPLANE.
